# SDR DALA2018123107458

- Difficulty date: March 24, 2015
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 82,808 hours, 10,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLES 9EA WHILE COMPLETING MODIFICATION OF STRINGER L-6.5 ON THE LH WING PER AA 5724-01010 REV A SECTION 05, MAINTENANCE DETECTED CRACK INDICATIONS IN THE LOWER INSPAR SKIN AT THE INBOARD-MOST FASTENER HOLE COMMON TO THE STRINGER. INSPECTION REPORTS THE CRACK IS LOCATED IN THE SKIN ONLY, REPAIRED PER ER/A 534151-14
